Share Facebook


01-12-2014, 04:37 PM   #1
grt73
Senior Member
 
Join Date: May 2013
Location: aylesbury, United Kingdom

My Support Groups:
Weird Rash

Hi All,
Have been on AZA for about 10 weeks now and am currently taking Pred to fend off my xmas flare up. All has been well with no problems except today I seem to have developed a rash. It started on my lower body and has now spread to upper as well. its itchy as hell and feel likes its on fire. The only thing I have done different to usual is have 2 glasses of red wine last night. Now I cannot believe this is the link but who knows. If anyone has suffered similar on Pred ar AZA, I would really like to hear about it!
01-12-2014, 11:28 PM   #2
QueenFox
 
QueenFox's Avatar
 
Join Date: Dec 2013
Location: Sydney, New South Wales, Australia

My Support Groups:
I never has any skin issues while I was Pred or AZA myself, I usually keep a good eye on any skin issues because I have very mild psoriasis. My brother who also uses these meds also hasn't had any skin reactions. On the warning label for AZA though it says to stay away from large amounts of direct sunlight due to its possible side effects on skin - so there may be some link to the AZA.

Its sometimes so annoying when you don't know if your symptoms are Crohns related or something completely different. I have had times I feel bloated, irritable stomach or terrible BM's and think oh no not a flare etc...a few days later turns out it was just my period.

Hang in there and I hope it gets better!
Reply

Thread Tools


All times are GMT -5. The time now is 09:14 PM.
Copyright 2006-2017 Crohnsforum.com